Sufficient Conditions of Interval Stability of a Class of Linear Impulsive Systems with a Delay


Slynko V., TUNÇ C. , Erdur S.

JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL, vol.59, no.1, pp.8-18, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1134/s1064230719060145
  • Title of Journal : JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL
  • Page Numbers: pp.8-18

Abstract

A class of linear periodic impulsive systems with a delay is considered. Sufficient conditions of asymptotic stability are established for systems of this class, reducing the study of the original system's stability to a similar problem for a system of linear impulsive differential equations (without a delay). This auxiliary result is used to study the interval stability of a linear impulsive system with a delay under general assumptions about the dynamic properties of continuous and discrete components. Examples are given to illustrate the effectiveness of the obtained results.